# SDR REXA2015060900563

- Difficulty date: June 9, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 18,811 hours, 11,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED EXTERIOR EMER LIGHT.  OPERATIONS TESTED GOOD IAW AMM 33-51-15.  PN OFF & ON 8GH002473-08 NSN.
